Plane waves in noncommutative fluids

Nenhuma Miniatura disponível




Abdalla, M. C B [UNESP]
Holender, L.
Santos, M. A.
Vancea, I. V.

Título da Revista

ISSN da Revista

Título de Volume



We study the dynamics of the noncommutative fluid in the Snyder space perturbatively at the first order in powers of the noncommutative parameter. The linearized noncommutative fluid dynamics is described by a system of coupled linear partial differential equations in which the variables are the fluid density and the fluid potentials. We show that these equations admit a set of solutions that are monochromatic plane waves for the fluid density and two of the potentials and a linear function for the third potential. The energy-momentum tensor of the plane waves is calculated. © 2013 Elsevier B.V.



Como citar

Physics Letters, Section A: General, Atomic and Solid State Physics, v. 377, n. 18, p. 1227-1232, 2013.